Research ArticleOpen accessIn the abstractCOMMON FRAMEWORK: A HYBRID APPROACH TO INTEGRATE CROSS-PLATFORM COMPONENTS IN MOBILE APPLICATIONJoachim Perchat, Mikael Desertot, Sylvain LecomteJournal of Computer Science, Vol. 10, Issue 11 · 22 Jul 2014 · 8,947 accessesView PDFCite
28 results for “OSI”
Set a search alertResearch ArticleOpen accessIn the abstractFluctuations of Phytoplankton Community in the Coastal Waters of Caspian Sea in 2006Siamak Bagheri, Mashhor Mansor, Marzieh Makaremi et al.American Journal of Applied Sciences, Vol. 8, Issue 12 · 20 Oct 2011 · 8,456 accessesView PDFCite
Research ArticleOpen accessIn the abstractPerformance of MMSE Receiver based Multi Input Multi Output-Interleave Division Multiple-Access System with Multi-user Detection over Frequency Selective Wireless Communication ChannelKuttathatti Srinivasan Vishvaksenan, R. SeshasayananJournal of Computer Science, Vol. 7, Issue 7 · 30 Jun 2011 · 6,834 accessesView PDFCite
Research ArticleOpen accessIn the abstractPerformance Analysis of Multi-user Multi Input Multi Output- Interleave-Division Multiple-Access System Employing Turbo Coding with Multi-User Detection over Frequency-Selective Wireless Communication ChannelKuttathatti Srinivasan Vishvaksenan, R. Seshasayanan, Yuvaraj KrishnamoorthyJournal of Computer Science, Vol. 7, Issue 2 · 25 Feb 2011 · 6,881 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration ProceduresM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,935 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Some Stability Results for Fixed Point Iteration ProcedureM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,040 accessesView PDFCite
Research ArticleOpen accessIn the abstractStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximation Methods for Fixed Points of Quasi-contractive Mappings in Arbitrary Real Banach SpacesOlusegun O. OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,155 accessesView PDFCite